# SDR 99ZZZX2793

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23675
- Make and model: Cessna 172R
- Aircraft serial: 17280651
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 05530313
- Condition: Cracked
- Location: Engine Bay
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND FIREWALL CRACKED AT THE LEFT LOWER COWLING SHOCK MOUNT BRACKET ADJACENT TO THE BATTERY TRAY.  CRACK WAS PATCHED IAW CESSNA 5898-53-02.  IT EXTENDED VERTICALLY FROM SHOCK MOUNT BRACKET ATTACH RIVET HOLES.
